# SDR ASAA0140176

- Difficulty date: December 14, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT CARGO DOOR HAS NUMEROUS DENTS OUT OF LIMITS.  REMOVED AND REPLACED AFT CARGO DOOR SKIN IAW SRM.  (M)
